MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC-KEY GASTROSTOMY FEEDING TUBE EXTENSION SETS WITH ENFIT CONNECTOR; DH EF BALLOON TUBES PRODUCTS

AVANOS MEDICAL INC. MIC-KEY GASTROSTOMY FEEDING TUBE EXTENSION SETS WITH ENFIT CONNECTOR; DH EF BALLOON TUBES PRODUCTS
Model Number 8140-16-1.7
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.Root cause could not be determined.A review of the device history record is not possible as no lot number was provided.All information reasonably known as of 10 aug 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Avanos medical inc.Received a single report that referenced four different incidences, which were associated with the same unit, involving the same patient.This is the second of four reports.Refer to 9611594-2020-00145 for the first report.Refer to 9611594-2020-00147 for the third report.Refer to 9611594-2020-00148 for the fourth report.It was reported to the hospital by the patient's family that the overnight feed extension tubing had disconnected from the mic key feeding tube.This event occurred (b)(6) 2020.The patient was receiving continuous feed at night due to a glycogen storage disease type 1a, and had been hospitalized starting on (b)(6) 2020 due to hypoglycemia and seizure related to that condition.The tube had been placed on (b)(6) 2020.There was no injury to the patient.
 
Additional Manufacturer Narrative
All information reasonably known as of 27 aug 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
MIC-KEY GASTROSTOMY FEEDING TUBE EXTENSION SETS WITH ENFIT CONNECTOR
Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key10388008
Report Number9611594-2020-00146
Device Sequence Number3447571
Product Code KNT
UDI-Device Identifier00350770427454
UDI-Public00350770427454
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K043114
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8140-16-1.7
Device Catalogue NumberN/A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/24/2020
Supplement Date Received by Manufacturer08/24/2020
Initial Report FDA Received Date08/10/2020
Supplement Report FDA Received Date08/27/2020
Patient Sequence Number1
Patient Age10 MO
Patient Weight13